Properties of $CR$-functions and their restrictions to submanifolds
Matematičeskie zametki, Tome 50 (1991) no. 2, pp. 61-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_2_a7,
author = {Kh. P. Gambaryan},
title = {Properties of $CR$-functions and their restrictions to submanifolds},
journal = {Matemati\v{c}eskie zametki},
pages = {61--66},
year = {1991},
volume = {50},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_2_a7/}
}
Kh. P. Gambaryan. Properties of $CR$-functions and their restrictions to submanifolds. Matematičeskie zametki, Tome 50 (1991) no. 2, pp. 61-66. http://geodesic.mathdoc.fr/item/MZM_1991_50_2_a7/